# SDR UPS06547069

- Difficulty date: March 21, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 11,505 hours, 16,653 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102911
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENTS IN AFT CARGO COMPARTMENT FUSELAGE FRAME STA 1460, S25R TO S26R (2 EA).  COMPLIED WITH FINAL EA757-6362-27-A1398 & UPS EO NO, B757-5310-24 14A
